RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 8, Pages 1106–1112 (Mi de10201)

This article is cited in 5 papers

Partial Differential Equations

Solvability of a nonstationary thermal convection problem for a viscoelastic incompressible fluid

T. G. Sukacheva

Novgorod State University after Yaroslav the Wise

UDC: 517.95

Received: 18.02.2000


 English version:
Differential Equations, 2000, 36:8, 1225–1232

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025